# SDR DALA2017121908836

- Difficulty date: December 18, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SPAR SUPPORTS AND LOWER RETAINER AT MID CARGO DOOR BARRIER.  REPLACED IAW SRM 51-30-01.  (LP# 0344577)
